# SDR TRAX200700794

- Difficulty date: June 5, 2007
- Submitted: June 11, 2007
- Operation: Air carrier
- Aircraft: N975EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7599
- Aircraft time: 12,532 hours, 10,299 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Handle
- Condition: Corroded
- Location: Escape Hatch
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY ESCAPE HATCH OUTER HANDLE CORRODED SEE EC/TC 600-52-0157 FOR ALL WORK ACCOMPLISHED.
